# SDR FDEA201007022315

- Difficulty date: July 2, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 75,901 hours, 25,267 cycles
- Engine: Ge CF66D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Deformed
- Location: Rt Wing Te Flap
- Component: Flap, Doug
- Component part number: NRC6053508
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD T/E FLAP INBD LOWER EDGE FOUND DEFORMED.  RT WING OTBD T/E FLAP INBD LOWER EDGE REPAIRED IAW SRM 57-10-00, FIG 7, VOLUME I, REVISION 96. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 110 SKIN.
